Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Pain when injecting after 1 year


10-06-2017, 12:37 AM   #1
Bernius1993
 
Join Date: Oct 2017
Pain when injecting after 1 year

I have been on Humira for over a year and a half now and for the last 2 injections there has been an extreme burning pain when injecting. When before the only pain I felt was from the pinch of the needle. Should I bring this up with my doctor?
10-06-2017, 06:39 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Yes,i would. I hope it stops soon.
10-12-2017, 09:36 AM   #3
RickS
 
Join Date: Jan 2016
Location: Ontario,Canada

My Support Groups:
I have always had the burning sensation from the start,not sever however. I use the syringe as it is less painful than the auto-injector.
Certainly does not hurt to talk to a Humira coordinator or your GI.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Pain when injecting after 1 year
Thread Tools


All times are GMT -5. The time now is 06:26 PM.
Copyright 2006-2017 Crohnsforum.com